Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

$21.44Average
Free shipping
Average: $21.42
(3,771 reviews)

Description

Stop pain where it starts with Advil Pain Reliever Tablets and Advil PM Nighttime Sleep Aid Caplets. Whether you have a head, muscle, back, tooth, menstrual pain, minor arthritis or other joint pain, Advil brings pain relief where you need it. Advil pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet of pain medication contains 2mg ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). For nighttime pain relief, Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep . This pain PM medicine combines ibuprofen 2mg for muscle, arthritis, tooth and menstrual pain relief, and diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil and Advil PM pain relievers come in convenient tablets and ibuprofen caplets. By 222, Advil will feature more sustainable packaging made with 2% less plastic per bottle, to keep nearly 5, pounds of plastic out of landfills. Nothing's stronger on tough pain than Advil. Based on 7 hours of sleep which is the minimum recommended amount

Features

  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets. Give Advil PM a try and get ready to fight the pain during the day and night.
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil tablets temporarily reduce fever as well.
  • Fall asleep faster & Stay asleep longer (1) with Advil PM. PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain. Don't let these get in the way of a restful night’s sleep.
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep.
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years. Stop pain at the site of inflammation for relief where you need it. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.

Product Stats

Amazing
Great
Average
High
It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.
Buy on Amazon

Product details

EAN

305731717549

UPC

305731717549

ASIN

B085GDF897

Related products

FAQs

Advil Pain Reliever And Fever Reducer Ibuprofen 20, is it available on Amazon?

Yes! But at Pricepulse we inform you when is the lowest price to buy the Advil Pain Reliever And Fever Reducer Ibuprofen 20

Should I buy the Advil Pain Reliever And Fever Reducer Ibuprofen 20 now?

It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.

What is the current price of Advil Pain Reliever And Fever Reducer Ibuprofen 20?

Its current price is $21.44

What was the lowest price for the Advil Pain Reliever And Fever Reducer Ibuprofen 20?

The lowest historical price was $20.05